Alert archive / Alabama / Flash Flood Watches in 2014
Flash Flood Watch 6, NWS Mobile, AL
NWS Mobile, AL issued this flash flood watch at Apr 17, 2014, 2:53 PM CDT for Conecuh County, Covington County, Escambia County, Alabama. It took effect at Apr 17, 2014, 7:00 PM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2014, 2:53 PM CDT (19:53 UTC)
- In effect from
- Apr 17, 2014, 7:00 PM CDT
- Expired
- Apr 18, 2014, 3:33 PM CDT
- In force
- 21 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- None
Counties Conecuh County, AL, Covington County, AL, Escambia County, AL
The radar
The Eglin Afb radar (KEVX), 119 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
096 WGUS64 KMOB 171953 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 253 PM CDT THU APR 17 2014 ...A FLASH FLOOD WATCH IS NOW IN EFFECT FOR SOUTHERN ALABAMA AND THE WESTERN FLORIDA PANHANDLE FOR TONIGHT THROUGH FRIDAY... .A DEVELOPING SYSTEM OVER THE GULF WILL BRING ABUNDANT RAIN TO THE AREA BEGINNING TONIGHT AND LASTING INTO FRIDAY AFTERNOON. WIDESPREAD RAIN TOTALS OF 2 TO 4 INCHES ARE LIKELY WITH UP TO 6 INCHES LOCALLY POSSIBLE. ALZ056-059>064-FLZ001>006-180400- /O.NEW.KMOB.FF.A.0006.140418T0000Z-140418T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CONECUH-ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN- LOWER MOBILE-LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA- INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...EVERGREEN...ATMORE...BREWTON... EAST BREWTON...ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND... BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY... PACE...MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE... EGLIN AFB 253 PM CDT THU APR 17 2014 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA AND NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...IN ALABAMA... CONECUH...COVINGTON...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN AND UPPER MOBILE. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA ROSA. * FROM 7 PM CDT THIS EVENING THROUGH FRIDAY AFTERNOON * WIDESPREAD RAIN TOTALS OF 2 TO 4 INCHES WITH UP TO 6 INCHES LOCALLY. * RIVERS ACROSS THE WATCH AREA ARE ALREADY IN FLOOD. THIS ADDITIONAL RAINFALL MAY EXACERBATE THE FLOODING ALONG WITH BRINGING INSTANCES OF FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
4 follow-up statements
517 WGUS64 KMOB 180414 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 1114 PM CDT THU APR 17 2014 ...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR SOUTHERN ALABAMA AND THE WESTERN FLORIDA PANHANDLE TONIGHT THROUGH FRIDAY... .A DEVELOPING SYSTEM OVER THE GULF WILL BRING ABUNDANT RAIN TO THE AREA TONIGHT AND LASTING INTO FRIDAY AFTERNOON. WIDESPREAD RAIN TOTALS OF 2 TO 4 INCHES ARE LIKELY WITH UP TO 6 INCHES LOCALLY POSSIBLE. ALZ056-059>064-FLZ001>006-181215- /O.CON.KMOB.FF.A.0006.000000T0000Z-140418T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CONECUH-ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN- LOWER MOBILE-LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA- INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...EVERGREEN...ATMORE...BREWTON... EAST BREWTON...ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND... BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY... PACE...MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE... EGLIN AFB 1114 PM CDT THU APR 17 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ALABAMA AND NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...IN ALABAMA...CONECUH...COVINGTON... ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN AND UPPER MOBILE. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA... COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND ESCAMBIA... INLAND OKALOOSA AND INLAND SANTA ROSA. * THROUGH FRIDAY AFTERNOON * WIDESPREAD RAIN TOTALS OF 2 TO 4 INCHES WITH UP TO 6 INCHES LOCALLY. * MANY RIVERS ACROSS THE WATCH AREA ARE ALREADY IN FLOOD. THIS ADDITIONAL RAINFALL MAY EXACERBATE THE FLOODING ALONG WITH BRINGING INSTANCES OF FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
667 WGUS64 KMOB 181138 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 638 AM CDT FRI APR 18 2014 ...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PARTS OF SOUTH CENTRAL ALABAMA AND COASTAL AREAS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE THROUGH THIS AFTERNOON... .A DEVELOPING SYSTEM OVER THE ADJACENT GULF WATERS WILL BRING ABUNDANT RAIN TO THE AREA TODAY AND POSSIBLY EARLY TONIGHT. WIDESPREAD RAIN TOTALS OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. ALZ056-059>064-FLZ001>006-182200- /O.CON.KMOB.FF.A.0006.000000T0000Z-140418T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CONECUH-ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN- LOWER MOBILE-LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA- INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...EVERGREEN...ATMORE...BREWTON... EAST BREWTON...ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND... BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY... PACE...MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE... EGLIN AFB 638 AM CDT FRI APR 18 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ALABAMA AND NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...IN ALABAMA...CONECUH...COVINGTON... ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN AND UPPER MOBILE. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA... COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND ESCAMBIA... INLAND OKALOOSA AND INLAND SANTA ROSA. * UNTIL 6 PM CDT THIS EVENING * WIDESPREAD RAIN TOTALS OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS. * MANY RIVERS ACROSS THE WATCH AREA ARE ALREADY IN FLOOD. THIS ADDITIONAL RAINFALL MAY EXACERBATE THE FLOODING ALONG WITH BRINGING INSTANCES OF FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
397 WGUS64 KMOB 181626 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 1126 AM CDT FRI APR 18 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT FOR PORTIONS OF SOUTH CENTRAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE THROUGH 6 PM CDT THIS EVENING... ...THE FLASH FLOOD WATCH HAS BEEN CANCELLED FOR COASTAL SOUTHWEST ALABAMA... .A LOW PRESSURE SYSTEM WAS MOVING SLOWLY NORTHEAST OVER THE NORTHEAST GULF. ORGANIZED RAINS HAVE SHIFTED A BIT MORE EAST LATE THIS MORNING...BEING MORE CONFINED OVER COVINGTON COUNTY ALABAMA TO ACROSS SANTA ROSA AND OKALOOSA COUNTIES OVER THE WESTERN FLORIDA PANHANDLE. ALZ056-059-061>064-FLZ001-002-181730- /O.CAN.KMOB.FF.A.0006.000000T0000Z-140418T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CONECUH-ESCAMBIA-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA- INCLUDING THE CITIES OF...EVERGREEN...ATMORE...BREWTON... EAST BREWTON...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE 1126 AM CDT FRI APR 18 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA AND NORTHWEST FLORIDA HAS BEEN CANCELLED. SOME LINGERING LIGHT RAINS CONTINUE TO ROTATE IN ON THE NORTHWEST SIDE OF A SLOW MOVING LOW PRESSURE SYSTEM OVER THE NORTHEAST GULF. RADAR AND SATELLITE DATA INDICATE THE RISK OF HEAVY RAINS HAS ENDED AND THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$ ALZ060-FLZ003>006-182300- /O.CON.KMOB.FF.A.0006.000000T0000Z-140418T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COVINGTON-INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...ANDALUSIA...OPP...JAY...PACE...MILTON... CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 1126 AM CDT FRI APR 18 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTH CENTRAL ALABAMA AND NORTHWEST FLORIDA... INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL ALABAMA... COVINGTON. IN NORTHWEST FLORIDA...COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND OKALOOSA AND INLAND SANTA ROSA. * UNTIL 6 PM CDT THIS EVENING * LATEST SURFACE OBSERVATIONS INDICATE UPWARDS OF 1 TO 3 INCHES HAVE FALLEN IN THE WATCH AREA AND AN ADDITIONAL 1 TO 2 INCHES IS POSSIBLE INTO THE AFTERNOON BEFORE THE LOW MOVES AWAY. * MANY RIVERS ACROSS THE WATCH AREA ARE ALREADY IN FLOOD. THIS ADDITIONAL RAINFALL MAY EXACERBATE THE FLOODING ALONG WITH BRINGING INSTANCES OF FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
094 WGUS64 KMOB 182033 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 333 PM CDT FRI APR 18 2014 ...FLASH FLOOD WATCH CANCELLED FOR SOUTH CENTRAL ALABAMA AND THE REMAINDER OF THE WESTERN FLORIDA PANHANDLE... .LATEST RADAR DATA SHOWS THAT PRECIPITATION HAS BEEN ENDING QUICKLY DURING THE MIDDLE OF THE AFTERNOON OVER THE CENTRAL GULF COAST. THE RISK OF ADDITIONAL HEAVY RAIN IS ENDING AS THE MAIN STORM SYSTEM LIFTS UP ACROSS THE SOUTHEAST. ALZ060-FLZ003>006-182145- /O.CAN.KMOB.FF.A.0006.000000T0000Z-140418T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COVINGTON-INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...ANDALUSIA...OPP...JAY...PACE...MILTON... GULF BREEZE...CRESTVIEW...WRIGHT...FORT WALTON BEACH... NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO 333 PM CDT FRI APR 18 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL ALABAMA AND NORTHWEST FLORIDA HAS BEEN CANCELLED. THE RISK OF ADDITIONAL HEAVY RAIN IS ENDING AS LOW PRESSURE LIFTS SLOWLY UP ACROSS THE SOUTHEAST. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Apr 17, 11:20 AM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, Apr 17, 11:20 AM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATE TO PUBLIC AND AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
1120 AM CDT THU APR 17 2014
.UPDATE...HAVE UPDATED PACKAGE TO INCLUDE HIGH RIP CURRENT RISK
ALONG AREA BEACHES. OTHERWISE...TEMP CURVE PRETTY MUCH ON TRACK.
MORNING GUIDANCE COMING IN AND HAVE CONCERN FOR WATER PROBLEMS OVER
THE SE-ERN THIRD OF THE FA.
/16
&&
.AVIATION...
18Z ISSUANCE...WILD CARD FOR THE FORECAST IS SURFACE LOW EXPECTED TO
DEVELOP OVER THE CENTRAL GULF TODAY AND HEAD NE. CIGS EXPECTED TO
DROP INTO IFR OR LOWER LEVELS...ESPECIALLY OVER THE SE-ERN THIRD OF
THE AREA. FORECAST POINTS EXPECTED TO SEE DROPS INTO IFR
LEVELS...WITH TEMPS DROPS INTO LIFR LATER TONIGHT INTO FRIDAY
MORNING. CIGS EXPECTED TO RISE LATER IN THE DAY FRIDAY AS THE SYSTEM
MOVES EAST OF THE AREA. STRONG LOW LEVEL FLOW IS EXPECTED THROUGH
THE FORECAST.
/16
&&
.SHORT TERM (TODAY AND TONIGHT)...CLOUDS WILL INCREASE ACROSS THE
AREA TODAY AS AN UPPER LEVEL SHORTWAVE APPROACHES FROM THE WEST.
AHEAD OF THE SYSTEM...HIGHS WILL WARM INTO THE UPPER 60S TO AROUND
70. DRY CONDITIONS ARE EXPECTED THROUGH MUCH OF THE DAY...HOWEVER
ISENTROPIC LIFT WILL INCREASE ACROSS THE MARINE AREA THIS AFTERNOON
AS A SFC LOW DEVELOPS IN RESPONSE TO THE APPROACHING SHORTWAVE AND
MOVES NORTHEAST. A LARGE SHIELD OF RAIN WILL LIKELY SPREAD INLAND
LATE TONIGHT AS ISENTROPIC LIFT INCREASES TO THE NORTH OF THE
DEVELOPING LOW PRESSURE SYSTEM. ANY INSTABILITY WILL REMAIN WELL
OFFSHORE WITH THIS SYSTEM SO THUNDERSTORMS ARE NOT EXPECTED. AS A
RESULT...RAIN CHANCES HAVE BEEN INCREASED TONIGHT ACROSS THE ENTIRE
AREA. THE CLOUDS AND RAIN WILL KEEP TEMPS MUCH WARMER TONIGHT...IN
THE MID AND UPPER 50S. /13
FOR FRIDAY THROUGH SATURDAY NIGHT...AN UPPER LOW DEVELOPS OVER THE
EXTREME SOUTHEAST STATES FRIDAY INTO FRIDAY NIGHT AS THE AXIS OF A
LONGWAVE TROF ADVANCES ACROSS THE EASTERN STATES. THE UPPER LOW
DEEPENS WHILE CONTINUING EASTWARD AND INTO THE WESTERN ATLANTIC LATE
SATURDAY AFTERNOON INTO SATURDAY NIGHT WHILE UPPER RIDGING BUILDS
INTO THE FORECAST AREA. AN ASSOCIATED SURFACE LOW WILL BE LOCATED
ABOUT 100 MILES SOUTH OF PNS AT 12Z FRIDAY AND ADVANCES SLOWLY
EASTWARD...MOVING ACROSS THE NORTHERN FLORIDA PENINSULA FRIDAY NIGHT
INTO SATURDAY MORNING USING A BLEND OF THE SLOWER
ECMWF/CMC/UKMET/NAM COMPARED TO THE QUICKER GFS. THIS SYSTEM
SUPPORTS CATEGORICAL POPS GENERALLY EAST OF I-65 FRIDAY MORNING
TAPERING TO CHANCE POPS OVER THE WESTERNMOST PORTION...THEN POPS
TAPER OFF TO DRY CONDITIONS FOR MOST OF THE AREA BY LATE FRIDAY
NIGHT AS THE SYSTEM EXITS TO THE EAST. RAINFALL EVENT TOTALS HAVE
BEEN INCREASED FURTHER TO BE ABOUT 1-1.5 INCHES EAST OF I-65
TAPERING TO NEAR 0.3 INCHES OVER THE WESTERNMOST PORTION.
CONSIDERED A FLASH FLOOD WATCH FOR THE COASTAL COUNTIES EAST OF I-65
GIVEN RECENT HEAVY RAINS IN THIS PORTION BUT NOT CONFIDENT AT THIS
POINT THAT RAINFALL AMOUNTS ARE SUFFICIENT. A SURFACE RIDGE BUILDS
INTO THE REGION IN THE WAKE OF THE DEPARTING SURFACE LOW AND WILL
HAVE DRY CONDITIONS FOR SATURDAY AND SATURDAY NIGHT. TEMPERATURES
WILL BE 10-15 DEGREES BELOW NORMAL ON FRIDAY DUE TO RAIN AND HEAVY
CLOUD COVER THEN TEMPERATURES TREND CLOSER TO SEASONABLE VALUES ON
SATURDAY. /29
.LONG TERM (SUNDAY THROUGH WEDNESDAY)...UPPER RIDGING SHIFTS SLOWLY
ACROSS THE REGION WITH AN UPPER TROF BUILDING INTO THE REGION MONDAY
INTO MONDAY NIGHT. A DRY FORECAST CONTINUES THROUGH MONDAY AS A
SURFACE RIDGE OVER THE AREA SHIFTS SLOWLY EASTWARD ALLOWING FOR A
LIGHT RETURN FLOW TO BECOME ESTABLISHED. THE UPPER TROF CONTINUES
EASTWARD THROUGH TUESDAY WHILE A SURFACE LOW WELL TO THE NORTH
BRINGS A WEAK TRAILING COLD FRONT INTO THE GULF COAST STATES. THE
FRONTAL BOUNDARY MOVES THROUGH THE FORECAST AREA TUESDAY NIGHT THEN
RETURNS NORTHWARD BACK INTO THE FORECAST AREA ON WEDNESDAY. POPS
INCREASE TO CHANCE FOR MOST OF THE AREA BY TUESDAY WITH THE APPROACH
OF THE FRONT WITH SLIGHT CHANCE POPS FOR TUESDAY NIGHT. HAVE STAYED
WITH A DRY FORECAST FOR NOW FOR WEDNESDAY AS DRIER DEEP LAYER AIR
FLOWS INTO THE REGION. NEAR SEASONABLE TEMPERATURES ON SUNDAY TREND
TO A FEW DEGREES ABOVE NORMAL BY WEDNESDAY. /29
&&
.MARINE...MODERATE TO STRONG EASTERLY FLOW WILL BECOME NORTHERLY ON
FRIDAY AS AN AREA OF LOW PRESSURE MOVES NORTHEASTWARD TOWARD THE
NORTHEASTERN GULF. NORTHERLY FLOW WILL DECREASE ON SATURDAY AND
BECOME EASTERLY LATE IN THE WEEKEND INTO EARLY NEXT WEEK AS HIGH
PRESSURE BUILDS SOUTHWEST ACROSS THE EASTERN STATES INTO THE
NORTHERN GULF. /13
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 70 57 69 50 75 / 20 80 70 10 05
PENSACOLA 68 60 66 52 74 / 20 80 90 20 05
DESTIN 69 62 64 55 71 / 20 80 90 20 10
EVERGREEN 70 55 63 47 73 / 05 70 80 20 05
WAYNESBORO 68 55 69 46 76 / 05 60 40 10 05
CAMDEN 70 54 63 46 74 / 10 60 70 20 05
CRESTVIEW 72 57 63 46 74 / 10 80 90 20 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 10 AM FRIDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
FL...HIGH RIP CURRENT RISK UNTIL 10 AM FRIDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM FRIDAY FOR THE FOLLOWING ZONES:
CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM...
&&Hazardous weather outlook, Apr 17, 6:04 AM CDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 604 AM CDT THU APR 17 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-181115- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 604 AM CDT THU APR 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NUMEROUS RIVERS IN THE AREA ARE IN MINOR TO MODERATE FLOOD. SEE RIVER FLOOD WARNING STATEMENTS FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-181115- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 604 AM CDT THU APR 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH FRIDAY EVENING DUE TO STRONG EAST TO NORTHEAST FLOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 10:40 AM CDT | Rip Current Statement | MOB | 32 hr | |
| Apr 17, 3:09 PM CDT | River Flood Warning | MOB | Baldwin | 34 hr |
| Apr 17, 3:09 PM CDT | River Flood Warning | MOB | Baldwin | 40 hr |
| Apr 17, 3:09 PM CDT | River Flood Warning | MOB | Baldwin | 42 hr |
| Apr 17, 5:28 AM CDT | River Flood Warning | MOB | Okaloosa | 6 days |
Nearby
Flash Flood Watches in Alabama, 2014Flash Flood Watches in Florida, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.